# SDR R61A201303300335

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 12,164 hours, 7,965 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900023402PR
- Part serial: NOV070924
- Condition: Seized
- Location: Mlg
- Part time: 10,975 hours, 7,066 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT UPON LANDING THEY NEEDED TO APPLY POWER INSTEAD OF BRAKES TO MAKE THE FIRST HIGH SPEED TAXIWAY.  THEY IMMEDIATELY RECEIVED A LANDING GEAR TEMPERATURE EXCEEDANCE, BRAKE OVERHEAT & LANDING GEAR NO DISPATCH MESSAGE.  LEFT OUTBOARD BRAKE TEMP SPIKED AT 785 DEGREES.  CREW SLOWLY TAXIED TO THE GATE WITH EMERGENCY EQUIPMENT FOLLOWING.  PASSENGERS EXITED NORMALLY WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 BRAKE SEIZED AND TIRE FLAT SPOTTED, BUT NOT DEFLATED.  MAINTENANCE REPLACED NR 1 BRAKE AND NR 1 BRAKE HOSE PER EMB AMM AND OPS CHECKED GOOD.
